Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lots of questions

suziessuzie Posts: 4
edited 06/11/2012 - 8:59 AM in Neck Pain: Cervical
Ok maybe not all in this post as I plan to wander around a bit and see what everyone else has already posted.

I saw a post with an MRI shot and figured I'd share mine.

[image] http://i4.photobucket.com/albums/y122/mssuzie/misc011.jpg[/image]

I introduced myself in the main area but figured since it's my cervical spine, I'd head in here as well.

I had what I'm guessing is going to be my first of all sorts of procedures. I had the steroid shot in my spine on Friday and I feel worse today then I have for weeks.

I'm dealing with numbness and tingling that had gone away. :( I'm hoping it's because the shot aggrevated the nerves & it will settle down in a day or so.

So Hi!


Sign In or Register to comment.